# SDR DALA2014112606265

- Difficulty date: October 31, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 42,033 hours, 13,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED BS 540 S24-25L.  REPAIRED IAW ERA 528675-14, REV ORIGINAL
